Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



A complete Vinogradov 3-primes theorem under the Riemann hypothesis

Authors: J.-M. Deshouillers, G. Effinger, H. te Riele and D. Zinoviev
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 99-104
MSC (1991): Primary 11P32
Published electronically: September 17, 1997
MathSciNet review: 1469323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We outline a proof that if the Generalized Riemann Hypothesis holds, then every odd number above $5$ is a sum of three prime numbers. The proof involves an asymptotic theorem covering all but a finite number of cases, an intermediate lemma, and an extensive computation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 11P32

Retrieve articles in all journals with MSC (1991): 11P32

Additional Information

J.-M. Deshouillers
Affiliation: Mathematiques Stochastiques, UMR 9936 CNRS-U.Bordeaux 1, U.Victor Segalen Bordeaux 2, F33076 Bordeaux Cedex, France

G. Effinger
Affiliation: Department of Mathematics and Computer Science, Skidmore College, Saratoga Springs, NY 12866

H. te Riele
Affiliation: Centre for Mathematics and Computer Science, P.O. Box 4079, 1009 AB Amsterdam, The Netherlands

D. Zinoviev
Affiliation: Memotec Communications, Inc., 600 Rue McCaffrey, Montreal, QC, H4T1N1, Canada

Keywords: Goldbach, Vinogradov, 3-primes problem, Riemann hypothesis
Received by editor(s): February 26, 1997
Published electronically: September 17, 1997
Communicated by: Hugh Montgomery
Article copyright: © Copyright 1997 American Mathematical Society